Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
GuardedlyOptimistic

Breaking Out in 3rd Month

Hi Guys,

What the heck. I've been breaking out these past 2 weeks. Nothing major but still. I'm "Le Pissed". What the freakin Heck. I'm getting these pseudo cysts. They look like cysts but come to a head. I had 2 on my hairline, one on my forehead, one on my lower cheek and 2 on my upper cheek. I'm squishing, I don't care. I know I shouldn't, but what the heck. So, that comes to 5. What the heck. Maybe they have to up my dose. Shoudn't I be clear right now? I mean, I was clear since day one and then this. Holy Batman!! Help Taners. TANERS UNITE. I need some support.

Share this post


Link to post
Share on other sites

GO,

Don't worry. I'm sure Accutane is still doing it's job. Maybe it had to do with hormonal imbalance. Hey it can happen! GO....you'll be fine...be strong. Don't let 5 new pimples take you down. Accutane will get rid of it. Just say in your mind "hormal imbalance, hormonal imbalance". LOL! How much did they UP your dose? Maybe it had to do with that do. AH I don't know....but everything will be fine!!

Share this post


Link to post
Share on other sites

That's good, GO. Accutane is just getting everything out. Don't worry, you'll be clear by the end of this. smile.gif

Share this post


Link to post
Share on other sites

Are you using cetaphil moisturizer? Have you done anything differently since you started breaking out?

Maybe it is just the way your body reacts to the drug. You had no initial breakout, so maybe you just got it later in the course. Maybe starting at a low dose makes for a later initial breakout when it is upped. I will let you know what happens with me. I was upped to 20mgs and I am breaking out a little. It may be from cetaphil, PMS, or the upped dose, or all. I have no way of knowing. I am stopping the cethaphil. I'll see if that helps.

Keep your spirits high, GO! biggrin.gifeusa_angel.gif

Share this post


Link to post
Share on other sites

GO, do not worry you are doing great by sticking to it.

Hold on !!!

And as emanuel said, please revisit using cetaphil sad.gif if you are currently doing that.

Share this post


Link to post
Share on other sites

Hey GO, hang in there, I know it sucks... for some people I've honestly heard that they don't clear until AFTER their treatment. I know that's so shitty, but hey you are close to finishing anyway! You could clear at any moment now, it could be next week and *boom* your skin changes. You've been so patient! Don't give up! We're all here for ya smile.gif I'm just finishing my second month and today I got one of those "pseudo cysts" on my forehead, I know exactly what you mean... swollen and painful like a cyst, yet comes to a head somewhat... arrgh. Let's all say it together... PATIENCE! hehe

Mae

Share this post


Link to post
Share on other sites

what dose of accutane were you on?

I'm not sure - but perhaps a low dosage takes longer to effect the deeply rooted acne, or perhaps your dosage is too low altogether to fight off the acne completely (yes even though it has been 3.5 months)

My derm told me about alot of people who were on low 20-30mg dosage per day, and broke out literally the month after they stopped taking accutane.

Also, I've heard plenty of stories about people breaking out in their 5th and 6th month of taking accutane, only to be completely cured by a second course.

-Eric

Share this post


Link to post
Share on other sites

I really hate to say it but I think what you are going through is pretty normal. When I was nearing the end of my second month (first time around), I experienced the same thing. My cysts weren’t anywhere the size that they were when I first started Accutane but they were large enough to create a relative amount of anxiety. Like you, I pushed my skin to try to rid it of the extra gunk and lathered Klaron gel all over my face twice a day.

As far as increasing the dose goes, I don’t think it’s a good idea right now. The increase in the dose was what caused my breakouts to get worse. This time around (you already know all this), I’m on prednisone and it is working wonders. Maybe your derm can prescribe this for you too.

Please, please have faith that it will get better. Accutane has worked wonders for so many people and most people are usually pretty satisfied by the fifth month. You still have two months to go before reaching that point. We’re all in this together. Most of us have been exactly where you are.

Plus, you’ve got an Australian date for New Year’s Eve! eusa_dance.gif Life could be worse.

Share this post


Link to post
Share on other sites

Hey GO,

I know how you feel, I am again experiencing breakouts after going back on Accutane after my two week break. I had monster cysts develop on my jawline yesterday and I totally freaked out. It is so frustrated that I feel like screaming, but even though I always moan and complain to my friends that it's not working I really have seen an improvement and I know that it will work again as it has in the past. Just think about how your skin is now compared to before you started Accutane. As humans we're just never satisfied and we expect instant results. We just have to be here to support each other, you can and you will get through this. Come on GO, you're the Acne.org cheerleader, you can't give up hope on us biggrin.gif . It will all work out, you'll see.

Share this post


Link to post
Share on other sites

GO! dont worry hun! im a little ahead of you with my course and i believe i broke out around the end of my second month, beginning of the third, probably due to..hormonal reasons! haha, im sure all you ladies know what im talking about. but anyways, the point is, it can happen. in fact, my doctor (i dont see a derm, but i go to an acne clinic staffed by doctors, so she KNOWS what shes talking about, they deal w. nothing but acne) said that while some people experience immediate clearing, some will have an initial breakout, some will not, and some will experience breakouts all throughout their course. she tells me that the best youll look is 2-3 months AFTER youve finished the tane! AND, its those that have flaring who generally have the best results afterwards! if you dont flare much, it means accutane isnt doing its job. they actually LIKE to see a little, just as long as it doesnt get extreme and severe. so hang in there babe. after that last break out i was describing up there, the little suckers havnt been faring too well against the tane. i got a few small ones that i was worried would become majorly inflamed like they normally do, but instead they dried right up and died! dont lose the faith GO!! just remember how awesome youre gonna look in a few short months!! we're here for you! wub.gif - Lisa

Share this post


Link to post
Share on other sites

Hi Guys,

I just wanted to thank you from the bottom of my heart for all of the support. I posted late last night and never expected such an outpouring of support so fast. Thank you. I am a little afraid of what's going on right now. With the new, mild breakout. I'm scared that my suspicion was always correct. That is, there's somthing hormonally not right (I am 25). I will demand to see an endocrinologist if this problem does continue. smile.gif Thanks guys. I will continue to stay in high spirits.

Share this post


Link to post
Share on other sites
Guest Craigems

GO i'm Le Pissed also .. but i think for a different reason ... i know i'm naughty sad.gif

Share this post


Link to post
Share on other sites

Our skin sheds itself every 28 days or so. So maybe you are just shedding a layer and that's what was underneath and was going to eventually come out anyway. Try not to worry.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×